Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Aug 9, 2011, 5:36 PM EDT for Quitman County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 5:36 PM EDT (21:36 UTC)
- Expired
- Aug 9, 2011, 6:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Tallahassee, FL
County Quitman County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 768 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
348
WWUS82 KTAE 092136
SPSTAE
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
536 PM EDT TUE AUG 9 2011
GAZ120-092215-
QUITMAN GA-
536 PM EDT TUE AUG 9 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR QUITMAN COUNTY IN
SOUTH CENTRAL GEORGIA...
* UNTIL 615 PM EDT
AT 532 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 21 MILES NORTHWEST OF GEORGETOWN...OR 7 MILES EAST OF
MIDWAY...MOVING SOUTHEAST AT 25 MPH.
PEOPLE IN QUITMAN COUNTY...INCLUDING THE CITY OF GEORGETOWN...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3195 8497 3192 8495 3179 8495 3179 8507
3178 8511 3180 8514 3182 8513 3184 8515
3190 8514 3194 8508 3196 8509 3199 8506
TIME...MOT...LOC 2136Z 306DEG 20KT 3204 8538
$$
17-GOULDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:55 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Aug 9, 3:55 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 355 PM EDT TUE AUG 9 2011 .SYNOPSIS... CONVECTION IS JUST GETTING STARTED FOR MOST AREAS AFTER AN ACTIVE MORNING OVER THE GULF AND AREAS NEAR THE COAST IN NORTH FLORIDA. EXPECT THUNDERSTORMS TO BECOME MORE NUMEROUS THIS AFTERNOON THROUGH THE FIRST PART OF THE EVENING AS A MORE POTENT SHORTWAVE SLIDES SOUTHEAST OUT OF CENTRAL ALABAMA THROUGH OUR FORECAST AREA. AS FOR THE SEVERE THREAT THIS AFTERNOON...A LINE OF STORMS IS FORMING ALONG EAST-CENTRAL MS...THROUGH CENTRAL AL...INTO CENTRAL GA...AS IT MOVES ACROSS OUR CWA IT WILL BRING WITH IT A THREAT FOR SOME ISOLATED SEVERE STORMS. THE MAIN THREAT WITH ANY STORMS THAT DO BECOME SEVERE WILL BE DAMAGING WINDS. A WIDESPREAD SEVERE EVENT IS NOT EXPECTED. TEMPERATURES HAVE BEEN KEPT IN CHECK OVER MUCH OF NORTH FLORIDA DUE TO THE MORNING AND EARLY AFTERNOON CONVECTION...AS WELL AS THE LINGERING CIRRUS DECK FROM THESE STORMS. LOWER 90S WILL BE COMMON IN THESE AREAS WITH MIDDLE 90S LIKELY FOR ALL OTHER LOCATIONS. WITH A MUGGY AIRMASS IN PLACE IT WILL FEEL NEAR 100 DEGREES OVER NORTH FLORIDA WITH HEAT INDICIES CLIMBING TO BETWEEN 105 AND 108 DEGREES IN WARMER SPOTS. && .SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... TONIGHT...STORMS WILL COME TO AN END OVER LAND AROUND THE MIDNIGHT HOUR TONIGHT WITH THE FOCUS FOR STORMS SHIFTING OFFSHORE THROUGH THE LATE NIGHT INTO THE MORNING TOMORROW. TOMORROW...DRIER AIR WILL OVERSPREAD THE REGION ON THE BACKSIDE OF THE PASSING SHORTWAVE ACTING TO SUPPRESS CONVECTION. HAVE GONE WITH BELOW AVERAGE POPS FOR THE AFTERNOON...BUT STILL EXPECT SOME DEVELOPMENT ALONG THE SEABREEZE FRONT IN THE AFTERNOON. HIGHS WILL CLIMB INTO THE MID 90S WITH HEAT INDICIES WELL INTO THE 100S. HOWEVER...HEAT INDICIES WILL REMAIN BELOW ADVISORY CRITERIA. THURSDAY...POPS WILL COME BACK UP TO NEAR...OR SLIGHTLY ABOVE AVERAGE DUE TO ANOTHER MID/UPPER LEVEL IMPULSE. BEST COVERAGE OF STORMS WILL BE OVER OUR WESTERN ZONES. HIGHS WILL CONTINUE TO CLIMB INTO THE UPPER 90S AND FUTURE SHIFTS WILL HAVE TO MONITOR THE NEED FOR A HEAT ADVISORY AS THE TIME DRAWS NEARER. && .LONG TERM (FRIDAY THROUGH NEXT TUESDAY)... THE MODELS AGREE THAT THE LARGE SCALE PATTERN WILL BE IN TRANSITION FOR MUCH OF THE EXTENDED FORECAST PERIOD...AND WILL USE PRETTY MUCH A STRAIGHT BLEND OF THE GFS AND EURO THIS MORNING. THE RELATIVELY ZONAL FLOW ALOFT WILL BECOME SIGNIFICANTLY MORE AMPLIFIED BY THE WEEKEND...WITH MEAN TROUGHS OFF THE WEST COAST AND OVER THE EASTERN U.S. AND THE HOT RIDGE RETREATING WEST AND THEN NORTH AS THE PATTERN GRADUALLY AMPLIFIES. FOR THE TRI-STATE AREA THIS WILL MEAN STARTING OUT FRIDAY WITH HIGH TEMPERATURES APPROACHING THE CENTURY MARK AGAIN... FOLLOWED BY A GRADUAL TREND DOWNWARD THROUGH THE WEEKEND INTO THE FIRST OF NEXT WEEK...THOUGH TEMPERATURES WILL STILL REMAIN A LITTLE ABOVE NORMAL. A VIGOROUS SHORT WAVE WILL DIG INTO THE MEAN TROUGH OVER THE EASTERN U.S. ON THE WEEKEND...PUSHING A FRONTAL BOUNDARY SOUTHWARD INTO THE AREA. WILL START OUT WITH BELOW NORMAL POPS THEN INCREASE THEM TO NEAR SEASONAL NORMALS BY THE FIRST OF THE WEEK...AS TEMPERATURES AND PRESSURES DECREASE ALOFT OVER THE AREA. && .MARINE... WINDS AND SEAS WILL REMAIN ELEVATED BETWEEN A TROUGH OF LOW PRESSURE TO OUR NORTH...AND HIGH PRESSURE NOSING IN TO THE EASTERN GULF. SMALL CRAFT OPERATORS ARE URGED TO EXERCISE CAUTION AS WINDS BETWEEN 15 AND 20 KNOTS AND SEAS BETWEEN 2 AND 4 FEET ARE EXPECTED. WINDS WILL REMAIN AT CAUTIONARY LEVELS THROUGH THE FIRST PART OF THE AFTERNOON TOMORROW AND BEGIN TO FALL BELOW HEADLINE CRITERIA WEDNESDAY NIGHT. && .AVIATION... WITH LOTS OF TSRA STILL SITUATED ALONG THE COAST IT LOOKS TO BE A LATER START TO THE INLAND CONVECTION TODAY. THUS TEMPOS BEGIN AROUND 20Z FOR MOST SITES. ONCE THE LAND BREEZE KICKS IN AFTER SUNSET AND TEMPERATURES DROP THE SHOWERS SHOULD DISSIPATE BY 02Z AND MOVE OFFSHORE. FOR THE LATE OVERNIGHT/EARLY MORNING PERIOD...MVFR BR CONDITIONS WERE PUT IN PLACE FOR DHN...ABY AND VLD. && .FIRE WEATHER... LOW LEVEL MOISTURE WILL REMAIN ACROSS MUCH OF THE TRI-STATE AREA THROUGH THE FORECAST PERIOD...AND RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL LEVELS. THERE ARE NO FIRE WEATHER CONCERNS FOR THE REMAINDER OF THE WEEK INTO NEXT WEEKEND. LOOKING AHEAD...A SURGE OF DRIER AIR IS EXPECTED TO SPREAD SOUTHWARD ACROSS THE AREA AROUND THE FIRST OF NEXT WEEK...AND CONDITIONS WILL NEED TO BE MONITORED FOR POSSIBLE RED FLAG CONDITIONS AT THAT TIME. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 76 95 76 98 75 / 40 40 20 30 20 PANAMA CITY 78 91 80 92 79 / 40 30 20 50 20 DOTHAN 74 96 76 97 74 / 40 30 20 40 20 ALBANY 74 96 74 96 73 / 40 20 20 30 10 VALDOSTA 75 96 73 99 74 / 30 40 20 30 20 CROSS CITY 76 93 76 97 77 / 30 40 30 40 30 APALACHICOLA 80 92 81 94 80 / 40 30 20 30 20 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && LONG TERM...DUVAL AVIATION/FIRE WEATHER...HERSEY/GODSEY REST OF DISCUSSION...HARRIGAN
Hazardous weather outlook, Aug 9, 11:13 AM EDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 1113 AM EDT TUE AUG 9 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-100100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1113 AM EDT TUE AUG 9 2011 /1013 AM CDT TUE AUG 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. ...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE EXTREME NORTHERN REACHES OF OUR FORECAST AREA IN SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THIS AFTERNOON... .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED ACROSS THE REGION TODAY. GUSTY WINDS ARE POSSIBLE IN AFTERNOON STORMS. ALTHOUGH A WIDESPREAD SEVERE EVENT IS NOT EXPECTED...IT IS CERTAINLY POSSIBLE THAT A FEW STORMS MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT. THE STORM PREDICTION CENTER HAS INCLUDED PORTIONS OF OUR FORECAST AREA IN SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE WEST...SOUTHWEST...AND SOUTH FACING BEACHES OF GULF...BAY...AND WALTON COUNTIES TODAY. MARINERS SHOULD EXERCISE CAUTION TODAY ACROSS THE LOCAL WATERS OUTSIDE OF APALACHEE BAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE OVERALL COVERAGE OF SHOWERS AND THUNDERSTORMS WILL DECREASE WEDNESDAY AND THURSDAY. WITH THE DECREASING CONVECTION WE WILL SEE AFTERNOON TEMPERATURES APPROACHING OR EXCEEDING THE CENTURY MARK AT SOME INLAND LOCATIONS. THIS COMBINED WITH DEW POINTS IN THE LOWER TO MID 70S OVER PORTIONS OF NORTH FLORIDA WILL ELEVATE HEAT INDICES AT OR ABOVE 110 DEGREES AND A HEAT ADVISORY MAY BE NEEDED. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE BEGINNING FRIDAY AND CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE CONSIDERED ACTIVATED AT THE FIRST ISSUANCE OF A WATCH OR WARNING FOR THEIR AREA. HARRIGAN/BARRY
In the hours before
Special weather statement, Aug 9, 11:47 AM EDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1147 AM EDT TUE AUG 9 2011
FLZ034-134-091630-
INLAND DIXIE FL-COASTAL DIXIE FL-
1147 AM EDT TUE AUG 9 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DIXIE COUNTY IN
THE FLORIDA BIG BEND...
* UNTIL 1230 PM EDT
AT 1144 AM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 37 MILES SOUTH OF PERRY...OR 8 MILES SOUTHWEST OF
STEINHATCHEE...MOVING EAST AT 20 MPH.
PEOPLE IN SOUTHERN DIXIE COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 2938 8321 2942 8324 2942 8329 2947 8332
2949 8336 2948 8337 2950 8341 2959 8342
2966 8342 2964 8301 2934 8309 2933 8311
TIME...MOT...LOC 1547Z 289DEG 18KT 2958 8347
17-GOULDLocal storm report, Aug 9, 12:26 PM EDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1226 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 AM MARINE TSTM WIND 18 S ST GEORGE ISLAND 29.41N 84.86W
08/09/2011 M49 MPH GMZ755 FL OTHER FEDERAL
TYNDALL AFB TOWER C MEASURED A WIND GUST OF 260/43 KNOTS
AT A HEIGHT OF 35.1 METERS.
&&
DVDLocal storm report, Aug 9, 1:28 PM EDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
128 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM MARINE TSTM WIND 18 S ST GEORGE ISLAND 29.41N 84.86W
08/09/2011 M56 MPH GMZ755 FL OTHER FEDERAL
TYNDALL AFB TOWER C MEASURED A WIND GUST OF 270/49 KNOTS
AT A HEIGHT OF 35.1 METERS.
&&
DVDSpecial weather statement, Aug 9, 3:52 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
352 PM EDT TUE AUG 9 2011
FLZ019-092015-
MADISON FL-
352 PM EDT TUE AUG 9 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR MADISON COUNTY IN
THE FLORIDA BIG BEND...
* UNTIL 415 PM EDT
AT 347 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 5 MILES SOUTH OF MADISON...OR NEAR HOPEWELL...MOVING
SOUTHEAST AT 15 MPH.
WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3027 8345 3028 8347 3030 8347 3030 8351
3032 8356 3048 8343 3050 8324 3027 8324
TIME...MOT...LOC 1952Z 295DEG 14KT 3039 8342
17-GOULDSpecial weather statement, Aug 9, 5:31 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
531 PM EDT TUE AUG 9 2011
GAZ124-126-127-092215-
TERRELL GA-LEE GA-WORTH GA-
531 PM EDT TUE AUG 9 2011
...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR LEE...TERRELL AND WORTH
COUNTIES...
* UNTIL 615 PM EDT
AT 530 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTHEAST OF
ALBANY TO 19 MILES NORTHWEST OF ALBANY...OR ALONG A LINE EXTENDING
FROM WARWICK TO BRIDGES CROSSROAD...MOVING SOUTHEAST AT 10 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3186 8393 3184 8386 3182 8383 3163 8381
3163 8401 3165 8400 3165 8402 3163 8404
3164 8443 3191 8444 3191 8437 3188 8435
3191 8434 3191 8392
TIME...MOT...LOC 2131Z 320DEG 10KT 3178 8387 3179 8439
25-CAMPSpecial weather statement, Aug 9, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
536 PM EDT TUE AUG 9 2011
GAZ120-092215-
QUITMAN GA-
536 PM EDT TUE AUG 9 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR QUITMAN COUNTY IN
SOUTH CENTRAL GEORGIA...
* UNTIL 615 PM EDT
AT 532 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 21 MILES NORTHWEST OF GEORGETOWN...OR 7 MILES EAST OF
MIDWAY...MOVING SOUTHEAST AT 25 MPH.
PEOPLE IN QUITMAN COUNTY...INCLUDING THE CITY OF GEORGETOWN...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
WINDS UP TO 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
ALSO...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3195 8497 3192 8495 3179 8495 3179 8507
3178 8511 3180 8514 3182 8513 3184 8515
3190 8514 3194 8508 3196 8509 3199 8506
TIME...MOT...LOC 2136Z 306DEG 20KT 3204 8538
17-GOULDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 11:32 AM EDT | Special Marine Warning | TAE | 43 min | |
| Aug 9, 11:39 AM EDT | Special Marine Warning | TAE | 51 min | |
| Aug 9, 11:47 AM EDT | Special Weather Statement | TAE | Dixie | 43 min |
| Aug 9, 3:52 PM EDT | Special Weather Statement | TAE | Madison | 23 min |
| Aug 9, 7:36 PM EDT | Special Weather Statement | TAE | Holmes | 54 min |
| Aug 9, 5:31 PM EDT | Special Weather Statement | TAE | Lee | 44 min |
| Aug 9, 6:23 PM EDT | Severe Thunderstorm Warning | TAE | Early | 37 min |
| Aug 9, 6:32 PM EDT | Special Weather Statement | TAE | Berrien | 28 min |
| Aug 9, 6:38 PM EDT | Severe Thunderstorm Warning | TAE | Berrien | 37 min |
| Aug 9, 7:20 PM EDT | Special Weather Statement | TAE | Baker | 40 min |
| Aug 9, 7:30 PM EDT | Areal Flood Advisory | TAE | Berrien, Colquitt, Cook, Tift, Worth | 60 min |
| Aug 9, 7:46 PM EDT | Special Weather Statement | TAE | Brooks, Cook, Lanier, Lowndes, Thomas | 59 min |
| Aug 9, 5:21 PM EDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Henry | 54 min |
| Aug 9, 6:01 PM EDT | Severe Thunderstorm Warning | TAE | Dale, Henry | 29 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.